Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: a few bad days... Krazy Kat

Posted by Ritch on June 9, 2002, at 14:20:35

In reply to a few bad days..., posted by Krazy Kat on June 9, 2002, at 12:03:04

> last two days have been very slow. i have been very tired and Concerta was no help. but then i slept badly. today i am better, though not at the point i was the first few days on it. i have a fear i react well to stims initially then they even out and don't help much. we'll see.


KK,

There are a lot of posters here that have mentioned tolerance and poop-out with stimulants. I didn't have that trouble with Adderall. I started at 5mg/day and just stayed there. I felt mildy euphoric and had some insomnia the first few days, but that wore away rapidly and I just had focus-and that was it. It really wasn't mood elevating in any way. d-methylphenidate gave me zero mood elevation from the start-just an immediate focusing effect. Dexedrine was mildly mood-elevating, but didn't help me focus that well. They all make me a little too anxious. Do you think the stimulant is aggravating your cycling?

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:108313
URL: http://www.dr-bob.org/babble/20020609/msgs/109265.html